# SDR C2XA96BT009

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12903
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 459
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

BDL/EWR-BGR - FLT 3396 - EN ROUTE EWR TO BGR, CREW REPORTED 'SULFA ODOR IN CABIN AND COCKPIT WITH PACKS ON'.  AIRCRAFT DIVERTED INTO BDL UNEVENTFULLY.  AIRCRAFT WAS INSPECTED AND FERRIED BACK TO EWR WITH BOTH PACKS OFF AND UNPRESSURIZED. DURING FURTHER CHECKS IN EWR DETERMINED LT ACM TO BE INOPERATIVE.  AIRCRAFT RELEASED IAW MEL 21-50-01 PLACARD NR 895339, AND RETURNED TO SERVICE.  AIRCRAFT RON BDL ON 9-12-96 WHERE THE LT COOLING TURBINE (ACM) WAS REMOVED AND REPLACED, OPERATIONALLY CHECKED GOOD.  THE MEL ITEM WAS REMOVED AND AIRCRAFT RETURNED TO SERVICE.  ACFT HOURS:  1,775.7.  ACFT CYCLES, 1,730.  (X)
